# SDR SIMA200307601

- Difficulty date: March 14, 2003
- Submitted: April 23, 2003
- Operation: Air carrier
- Aircraft: N735TS
- Make and model: Emb EMB-135LR
- Aircraft serial: 145386
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2010009120
- Condition: Shorted
- Location: Galley
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BWI - FLT 4834 - CREW REPORTED A SMOKE ODOR COMING FROM THE EMERGENCY EXIT SIGN AT FLIGHT ATTENDANT STATION.  CONTRACT MX INSPECTED AND FOUND THAT DE-ICE FLUID HAD SHORTED OUT THE FLIGHT ATTENDANT FLASH LIGHT CHARGER ASSEMBLY.  THE CHARGER ASSEMBLY WAS PUT ON MEL AT THIS TIME.  MX REMOVED AND REPLACED THE FLIGHT ATTENDANT FORWARD FLASHLIGHT ASSEMBLY IAW.  THE EMB MM.  AIRCRAFT WAS THEN RETURNED TO SERVICE.  (M)
